# SDR USAAF97088

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11308
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 479 - MKE-CLT - UPON LANDING IN CLT, LANDING GEAR SHIMMIED VIOLENTLY.  AIRCRAFT PULLED HARD RIGHT AND RIGHT MAIN LANDING GEAR COLLAPSED.  THE RIGHT WING TIP TOUCHED THE RUNWAY AFTER GEAR COLLAPSED.  PASSENGERS WERE EVACUATED.  MAINTENANCE REPAIRED THE AIRCRAFT IAW US AIRWAYS EA48491 AND FAS REPORT G100A-00-8138/FWS-S-394 AND AMENDMENTS.  (M)
